Facebook Pixel

Plan B or pregnancy

By September 6, 2016 - 8:23am
Rate This

I had unprotected sex August 21st. I took plan b less than 24 hours later. That Friday I start back on my bc. I am not sure when I was in my cycle, because I didn't have a period in June. I had side effects within the first week, but no bleeding. On September 2nd I had pinkish/red spotting when I wiped. That last till the 3rd. We are now on September 6th. No more bleeding, horrible cramps, still nausea and tightness in my chest area. I have taken pregnancy tests and they have come out negative. Are more symptoms Plan B or are they pregnancy?

Add a Comment1 Comments


Hello acmarino8,

Welcome to the EmpowHER community. Thank you for coming to us with your concern.

Tell me more about what you mean by "That Friday I start back on my bc."
Are you taking birth control pills? When this happened, were you taking the placebo pills?

I am concerned why you did not have a period in June. Did you have a period in August?

Please contact your gynecologist today.

The tightness in your chest is a concern and not a reported side effect of Plan B. The bleeding on September 2 and 3 could have been implantation bleeding.

Your physician can examine you and order any necessary blood tests to determine whether or not you are pregnant.


September 6, 2016 - 8:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!